# SDR DLL13953322

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1647070
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/RT WING RIB UPPER CAPS AT IWS 555 HAVE SEVERAL CRACKS IN THE TYPICAL LOCATION AT THE ATTACH TABS.  REPLACED CAP PER ERA 271319-14AD.
